# SDR FOTR2022201943

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AE727206317
- Condition: Damaged
- Location: Zone 200
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FLANGE HOLES DRILLED ON EDGE OF FLANGE BETWEEN STA 360-380 BL-0-.  REMOVED SEAT TRACK STRAP FROM BL-O STATION 360-440 IAW SRM 51-30-2.  LOCATED AND DRILLED, AND INSTALLED NEW STRAP PN AE727-2-063-17, REF 16816 DIM 3.2500" X 6.6 FT IAW DWG AE727-2-063, REV P.
